American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Joseph Grant. Lifts of longest elements to braid groups acting on derived categories. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Edward L. Green and Dan Zacharia. Auslander-Reiten components containing modules with bounded Betti numbers. Trans. Amer. Math. Soc. 361 (2009) 4195-4214. MR 2500885.
Abstract, references, and article information   
View Article: PDF

[3] Otto Kerner and Jan Trlifaj. Constructing tilting modules. Trans. Amer. Math. Soc. 360 (2008) 1907-1925. MR 2366968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andrzej Skowronski and Kunio Yamagata. Galois coverings of selfinjective algebras by repetitive algebras. Trans. Amer. Math. Soc. 351 (1999) 715-734. MR 1615962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] José L. Gómez Pardo and Pedro A. Guil Asensio. Essential embedding of cyclic modules in projectives. Trans. Amer. Math. Soc. 349 (1997) 4343-4353. MR 1329538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1